# SDR VNAA2020020651101

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 37,509 hours, 37,153 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Overserviced
- Location: Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT CRUISE AT FL210, THE CREW EXPERIENCED DECOMPRESSION, DECLARED EMERGENCY AND BEGAN RAPID DECENT. UPON REACHING 10000, CREW TOLD ATC TO CANCEL EMERGENCY AND LANDED NORMALLY. PERFORMED OPS CHECK OF THE PAX DOOR AND SERVICE DOOR SEALS, FOUND EXCESSIVE LEAKING WITHIN BOTH SEALS AROUND THE DOORS AND PRESSURIZATION WOULD NOT HOLD WITH A RATE OF 300 FPM. PERFORMED VISUAL INSPECTIONS. FOUND BOTH DOOR SEALS & SILLS DIRTY AND OVER LUBRICATED. ALSO FOUND SERVICE DOOR DID NOT HAVE VENT HOLES WHERE INDICATED. CLEANED, CREATED SERVICE DOOR VENT HOLES, AND LUBRICATED RESPECTIVELY. OPS CHECK AGAIN, PRESSURIZATION RATE REMAINED STABLE AND ACCEPTABLE LEAKS AT BOTH DOORS. OPS CHECK GOOD AT THIS TIME.
